# SDR 95ZZZX744

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6636L
- Make and model: Beech 76
- Aircraft serial: ME256
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003818061
- Condition: Defective
- Location: Lt Mlg Downlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED LT DOWN AND LOCK LIGHT BLINKING INTERMITTENTLY.  TROUBLEHSOT SYSTM FINDING DEFECTIVE GEAR DOWN SWITCH. REPLACED SWITCH IAW MM, SWUNG LANDING GEAR ON JACKS, OPS CHECKED OKAY.
